Results 1 to 4 of 4

Thread: Problems after botox

  1. #1

    Problems after botox

    c6-c7
    after i got botox for my leg spasms a week later my chest started getting really tight and my legs fly up to my chest when laying down this started after the botox it wasnt like this befor it

  2. #2
    gysula
    Guest
    I used botox for my bladder and ha after a lot of problems , less control then before . now i use " oxybutinin " again . its the only medicine that helps me .

  3. #3
    i use that for bladder spasms i use botox for my legs

  4. #4
    My guess is that you're having increased spasticity due to the pain from the injections. Botox usually takes 3-4 weeks or so to kick in. Have you called your doctor?

Similar Threads

  1. Replies: 26
    Last Post: 01-03-2010, 10:13 PM
  2. Had botox in bladder and having problems
    By royals80 in forum Care
    Replies: 4
    Last Post: 04-05-2008, 01:47 AM
  3. Replies: 1
    Last Post: 09-19-2006, 10:04 PM
  4. Replies: 1
    Last Post: 01-15-2006, 02:24 PM
  5. Botox injection for bladder problems
    By antiquity in forum Care
    Replies: 8
    Last Post: 05-31-2002, 04:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •